# SDR 2008UALA01115

- Difficulty date: March 2, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 33,459 hours, 12,817 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL WITH A CABIN PRESSURE ISSUE.  VALVE 22HQ IN OFF POSITION CAUSING SKIN FAULT ECAM.  TURNED ON VALVE 22HQ AND REPLACED THE AVEC AS PRECAUTIONARY.  BITE TEST WAS GOOD.
